# SDR 2004UALA00588

- Difficulty date: June 16, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N306UA
- Make and model: Boeing 737322
- Aircraft serial: 23667
- Aircraft time: 50,496 hours, 29,509 cycles
- Engine: Ge CFM56*
- System (JASC): 2440 · External Power System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Ground Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO IAD DUE TO CIRCUIT BREAKER PROBLEMS.  GROUND SERVICE CB P6-11 D8 POPPED 2 TIMES ON TAXI.  CYCLED BATTERY CHARGER C-B'S AFTER 20 MINUTES.  RESET GROUND C-B WITH NORMAL FAN SELECTED FOR 5 MINUTES AND ALT EXHAUST FOR 20 MINUTES, GROUND C-B HELD AND STAYED IN.  SYSTEM WORKING.  NO SPECIFIC PART FAILURE IDENTIFIED.
